# SDR UALA2011021400774

- Difficulty date: February 13, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 39,449 hours, 8,688 cycles
- Engine: Pwa PW4077
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Part number: RDAA500412
- Part serial: 213
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL VIDEO MONITORS ARE OFF LINE AND WILL NOT RESET.  VIDEO INTERFACE UNIT ON ORDER.  REPLACED VIDEO INTERFACE UNIT AND RECYCLED VIDEO MONITORS CB, NO HELP. NEED MORE TROUBLESHOOTING.  REPLACED VIU, OPS CHECK OK.
